# SDR AALA202404029940

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 39,305 hours, 16,592 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BATTERY LOW AT RIGHT AFT FLIGHT ATTANDENT JUMPSEAT. REPLACED RIGHT HAND FLIGHT ATTANDENT JUMPSEAT FLASHLIGHT. FUNCTIONAL CHECK GOOD. PER AMM 25-60-00.
